# SDR R61A201908090824

- Difficulty date: August 9, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 29,521 hours, 22,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA 53-23 RH SHEAR PANEL FRAME 87-88. REMOVED AND REPLACED RH  SHEAR PLATE PN: 170-91919-001 REF EMB SRM 51-40-08 ,
